# SDR 95ZZZX5768

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95AE
- Make and model: Braero BAE125800A
- Aircraft serial: NA0447
- Engine: Garrtt TFE7315R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: 30748831
- Condition: Cracked
- Location: Nr 6 Bearing
- Part time: 2,578 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING STABLE CRUISE, A DROP OF OIL PRESSURE INDICATED ON MASTER WARN PANEL LED TO AN ENGINE SHUT DOWN (RT) AFTER POWER BACK ELECTION AND CONTINUED DROP OF PRESSURE ON GAUGE.  INSPECTION REVEALED A CRACKED OIL TUBE PROVIDING PRESSURE TO ENGINE NR 6 BEARING.  CRACK OCCURRED AT FERRULE ELBOW EXITING SHROUD.  SENT BOTH ENGINE LINES (NR 1 AND NR 2 ENGINES) TO ALLIED SIGNAL FOR EVALUATION.  NEW LINES INSTALLED.
